Personally, I was addicted to woking out during my relatively short adderall addiction. Adderall acted in a similar way in which a steroid would have I believe minus the recovery aspect. Adderall increases norepinephrine in large amounts, which makes it much easier to lift weights/workout for an extended period of time. I would pop a pill before I went to the gym and I didn't have to try to focus or get hyped up on those really hard and grueling sets when I was on adderall, or any set at all as a matter of fact because it did that for me without even trying. Adrenaline was just flowing out of my body. My strength skyrocketed on adderall, but my joints took a beating because my body really couldn't handle the volume at which I was working out at. When I came off adderall my strength plummeted, and my body just hurt all over. I was left with a shoulder injury, lower back injury, and lat injury that I had to rehab as a result of overtraining and it still gives me problems to this day and im only 23. I got my testosterone levels tested about a month after coming off addy, and they were right at the bottom of the natural range for men sitting at 350 ng/dl. After about four months of slowly training the right way again, rehabbing, and doing a shit ton of cardio I got my levels tested again and they were sitting at 757 ng/dl, which is above the average. So, to answer your question I believe adderall throws off your physiological functioning to a pretty large degree and it's going to take some time for everything to level itself out again. It makes it easier to workout from a mental aspect, as well as the physical. Definitely continue with your cardio, yoga, and weight training and try your hardest to keep upping that intensity every workout, but most importantly listen to your body. If you have a high threshold and know it's a pain you shouidn't be pushing through, then don't but also know It's going to be more painful working out then it was while you were on adderall, because it literally helps block the pain receptors but I'm sure you know working out isn't supposed to feel good. Keep building on your workouts and get into a good and consistent routine, and you'll be back to where you were at. You are going to have to work hard at building that mental fortitude back, and finding different avenues for motivation through hard workouts and painful sets. It definitely will improve and get better over time though as long as you are committed.
neilrealdeal posted a topic in Tell your storyHey what's up I've been reading these forums for the past 3 years and have probably read most of your stories as I am on here 3-4 times a week still to this day. I have a huge amount of respect for all of you because I know the pain that comes with adderall addiction, and overcoming that was still to this day the most painful thing I have ever experienced. It left a scar on me emotionally that I will never forget. A little background on me is that I am 23 years old and set to graduate college in December finally after it getting pushed back about a year due to my adderall addiction and depression. From age 20-22 I used adderall every single day, starting at 5mg, eventually reaching 80mg a day for the last year I was prescribed (combining my prescription with my girlfriends that she had at the time) . I've now been clean for about 15 months, having used adderall probably about 5-10 times spread out through that this period of being "clean". I know I am playing with fire whenever I decide to take a pill, but I always seem to have a way of justifying it. Lately my justification has been "oh fuck it, I've already been through over a year of terrible withdrawals so the pain I feel from one pill on the comedown wont be anything compared to that, or maybe ill get lucky this time and wont have a comedown" or something along those lines. The last adderall pill I took was a 30mg and I felt depressed/anxious and had low energy for about a week afterwards, probably due to my previous abuse & that could be why I can't handle it anymore but I still continue to take it and it's normally always after I have been drinking alcohol with my friends. When I'm hanging with my friends there are always plenty of different types of drugs going around from xanax, percocet, oxy, shrooms, coke, acid, you name it literally everything. I've read plenty of things that say you need to seperate yourself from the friend groups and situations to where you could get access to these drugs but I really do love my friends and they never force me or try to suade me into taking anything. It's all on me every time I decide to. I still drink alcohol and smoke weed, but lately a lot of xanax has been going around so I occassionally have been taking that at night when I'm smoking and drinking. This scared me because after 3-4 times of taking xanax and smoking, I noticed when I only smoked and didn't take the xanax it felt like I I almost didn't even get high and I smoked about 2 grams to myself. It's like my body was already accoustomed to this "synergy" between the two drugs and one wasn't enough without the other, so I decided to flush the rest of the xanax I had because this was enough to scare me because I feel as If I was aware of what was happening. The reality is that I'll always have access to whatever type of drug I want, but I know I need to figure out some sort of mental tactic or something to prevent myself from taking different substances, especially adderall because I don't want to just stop hanging out with all of my friends, or drinking and smoking. These are all stress-releasing activities I enjoy doing. I've known some of these friends since I was 13 years old and truly care about them and love them. There are also people within this group of my friends who don't do any drugs and are very responsible with their drinking whom I also care about. It's just a sad cycle I've been on because whenever I start venturing into harder drugs I know exactly what I'm doing and the depression and anxiety that comes with it, but I always convince myself that I'm "man enough" to handle it. I don't know exactly what I'm looking for here, maybe some opinions on the situation and some insight could help from people who have similar experiences.